# SDR DALA2022030401415

- Difficulty date: March 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 105,868 hours, 15,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLMENTAL INFOMATION' SHIP 1200 ON ARRIVAL FOUND NACELLE STRUT ACCESS DOOS MISSING ON #1 ENGINE INBOARD SIDE. CORRECTIVE ACTION: FWD TO CDL 54-53-02. MCC CONTACTED. DISPATCH APPROVED. INSTALLED NEW ACCESS DOOR PER B767-300 AMM 54-53 AC OK FOR SVC. (8148037)
